# SDR ASAA2013102396227

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,573 hours, 6,625 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 010838872
- Condition: Warning Light
- Location: Fuel Boost
- Part time: 21,575 hours, 6,626 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PDC CK, FOUND BOTH NR 1 & NR 2 FUEL TANK FUEL BOOST PUMP LOW PRESS LIGHTS WOULD NOT EXTINGUISH WHEN SWITCHES ARE TURNED TO ON.  ACFT GROUNDED.  PERFORMED FIMS 28-22, TASKS 804 & 806.  FOUND POWER TO BOTH PUMPS AT CONNECTORS D72 & D76 ALL 3 PHASES.  REF WDM 28-23-11.  ELECTRICAL BONDING TEST IN TOLERANCE BOTH FWD BOOST PUMPS IAW MM 28-22-41, STEP.  REMOVED BOTH NR 1 & NR 2 MAIN FUEL TANKS FWD FUEL BOOST PUMP & REINSTALLED NEW FUEL BOOST PUMPS IN NR 1 & NR 2 FUEL TANKS FWD PUMP POS. IAW AMMS 28-22-41-000-801 & 28-22-41-400-801. PERFORMED FUEL PUMP OPS TEST & LEAK CK IAW AMM 28-22-41-710-801.  SYS OPS CKS & LK CKS GOOD.
